On impulsive fractional evolution integro-differential inclusions with non-local conditions

  • A. Leelamani
  • A. Sivasankari

Abstract

In this paper, the existence results of impulsive fractional neutral integro-differential inclusions in Banach space together with non-local conditions is analyzed. The results are obtained by using Dhage's  fixed point theorem. Finally, an example is provided to illustrate the abstract theory.

Published
Aug 26, 2017
How to Cite
LEELAMANI, A.; SIVASANKARI, A.. On impulsive fractional evolution integro-differential inclusions with non-local conditions. Nonlinear Studies, [S.l.], v. 24, n. 3, p. 511-526, aug. 2017. ISSN 2153-4373. Available at: <http://nonlinearstudies.com/index.php/nonlinear/article/view/1557>. Date accessed: 19 oct. 2017.